U.S. doctors online nowAsk doctors free
Turkey
A 42-year-old male asked:

i was prescribed an eye drop containing (0.1% betamethasome and 10% sulfacetamide sodium) can this aggravate my tinnitus or cause any hearing loss.

1 doctor answer1 doctor weighed in
Dr. Richard Bensinger
Ophthalmology 52 years experience
Not a problem: There is no connection between these two pharmaceuticals and tinnitus or hearing loss or any ear problem.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 8, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.